MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-LUMBOPERITONEAL RESERVOIR, 20 MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-LUMBOPERITONEAL RESERVOIR, 20 MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 44513
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned reservoir met the requirements for leak testing.It did not meet the requirements for patency testing as the one-way valve mechanism within the reservoir was observed to be occluded.It is unknown how or when this occurred.A review of the manufacturing records showed no anomalies.A review of the manufacturing records showed no anomalies.All reservoirs are 100% tested at the time of manufacture.This medical device report is being resubmitted to the emdr system due to a connection error within the emdr system.The event was previously reported to the emdr portal and an acknowledgement 3 received, but the connection error prevented the emdr system from documenting the report.The report number in this report is the same number as the impacted report that has the connection issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that preoperatively, the doctor found the lumboperitoneal reservoir was occluded when tested.According to the report, the patient was implanted with a lumboperitoneal catheter and the patient¿s current status is normal.

Brand Name
CSF-LUMBOPERITONEAL RESERVOIR, 20 MM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8722241
Report Number2021898-2015-00060
Device Sequence Number11194988
Product Code JXG
UDI-Device Identifier00673978228471
UDI-Public00673978228471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K831396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number44513
Device Catalogue Number44513
Device Lot NumberD50699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2015
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR